# SDR SIMA200516401

- Difficulty date: June 11, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Ac Inverter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT JUST AFT OF GALLERY FAILS TO ILLUMINATE.  REPAIRED BROKEN WIRE ON NR 2 AC TO AC INVERTER CONNECTOR PLUG IAW SRM.  OPS CHECK GOOD IAW MM.  AC RETURNED TO SERVICE.  (K)
